# SDR AWXA200501603

- Difficulty date: November 12, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 652981818
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED TOP OF BRACKET CRACKED AT BS 323, BL 57L AND WL 207, BETWEEN THE AIRSTAIR CUTOUT UPPER FRAME AND THE L-1 SILL.  MAINTENANCE REMOVED AND INSTALLED NEW BRACKET AT BS 323, BL 57L AND WL 207, BETWEEN THE AIRSTAIR CUTOUT UPPER FRAME AND THE L-1 SILL IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 8 AND 12.
